MathSciNet Relay Station
MathSciNet bibliographic data
MR1915943 (2003e:35250) 35Q35 (35Q51 35Q53 76B25 76E99)
Constantin, A.; Strauss, W. A. Stability of the Camassa-Holm solitons. J. Nonlinear Sci. 12 (2002), no. 4, 415–422.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement